# SDR USAA001883

- Difficulty date: November 7, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 3 INCHES, BL 0 STATION 312 CABIN FLOORBEAM LBL 18 - RBL 18.  INSTALLED SPLICE ANGLES EPR SRM 52-10-51.  (M)
